# SDR AALA202304107169

- Difficulty date: April 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 29,367 hours, 3,929 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Rail
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 1F-1L DOOR DIFFICULT TO OPEN. LUBRICATED LAVATORY 1F-1L DOOR RAIL. OPERATION NORMAL PER AMM 25-41-00
